# SDR SWAA2024080622072

- Difficulty date: August 2, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 69,029 hours, 41,190 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAY TABLE 12E INOP<[01] OK TO CONTINUE PER MEL 25-10-01 SP1B AUTH NO 207398;[02] INSTALLED SEAT BACK PIVOT HARDWARE ON ROW 11E PER CMM 25-22-46
